# SDR GLBA96216

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120096
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UIN - BLUE SYSTEM LOST ALL HYDRAULIC PRESSURE.  MAINTENANCE FOUND CHAFED HIGH PRESSURE LINE IN RIGHT ENGINE NACELLE AREA.  REPLACED DAMAGED LINE.  (M)
